# SDR UF6A950307

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: S56000756
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 6,267 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

PIA - FLT 5090 - THE NR 2 ENGINE AUTOFEATHER UNIT WOULD NOT TEST.  MAINTENANCE CLEANED CANNON PLUG 'A'.  (X)
